Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Chipot, M; Xie, Y (2004). On the asymptotic behaviour of elliptic problems with periodic data. Comptes Rendus Mathematique, 339(7):477-482.

Full text not available from this repository.

Abstract

We study the asymptotic behaviour of the solution of elliptic problems with periodic data when the size of the domain on which the problem is set becomes unbounded.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:asymptotic behaviour; convergence
Language:English
Date:2004
Deposited On:10 Jun 2010 15:08
Last Modified:27 Nov 2013 19:24
Publisher:Elsevier
ISSN:1631-073X
Publisher DOI:10.1016/j.crma.2004.09.007
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1086.35026
Citations:Web of Science®. Times Cited: 7
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page